Melanoma
View All 24 Treatments
Answers

I have been on Zelboraf since May 2010, now I seem to be losing weight, is that another side effect?

Asked 7 years ago by dallyup4
Useful?
0
0 0

3 Answers


Posted 7 years ago

Weight loss is a potential side effect of Zelboraf. It appears that the drug has the potential to reduce your appetite, which could definitely result in weight loss.

Helpful?
0
1 0
Posted 7 years ago

I have been on Zelboraf since February 28th 2010. I am one of the phase 1 lab rats and my last CT is showing NED. 30 days after starting PLX I had the opportunity to experience every side effect the weight loss, high fever, rash, skin peeling off, total loss of hair (all over) and sores popping out all over my face.

I also used Rakkii, eat seaweeds, vit. D, and wheat grass, loaded up on all the green leafy bright colored veggies to help with my energy level and keep my weight. Got to think out of the box as well.

I have set-up a facebook page called Flighting Melanoma to communicate the latest drug discoveries and developments for fighting melanoma. It may be another resource.

All the best Cheryl

Helpful?
0
0 0
Posted 6 years ago

Hi Guys! I'm looking to get some support here! Is any of the melanoma drugs works for you? Do you know anyone who went from stage IV. into NED and is claer for long time? What supplements would you recommend? Do you have any email to someone who can possible help me to choose right path & consult as I'm from Slovakia and the oncologist doesn't have much experience with melanoma..?

Helpful?
0
0 0
 
Share

Your Answer